Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Extreme fatigue, weakness in legs, hand tremors, diminishing memory power, double vision. Stress?

Brett Brachmann, aged 22 is a senior in college. He’s majoring in chemistry. Brett has always been active in athletics. He played basketball, soccer, and tennis in high school. He enjoys running and competing in road races. Brett has come to your office because lately he has felt a bit more tired than usual and has felt some weakness in his legs. Twice this past month during a run, the toe of his shoe caught the road and he fell and skinned himself up. He has noticed an occasional but worrisome hand tremor and he doesn’t feel like his handwriting is as neat as it once was. He isn’t sure, if it’s just stress of advanced physical chemistry, but he feels he’s having a harder time remembering things for school. What really made him decide to come to see you was that he began seeing double the other day while studying with his girlfriend.
Asked On : Sat, 5 May 2012
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Dear sir

Stress can all the problems that you have mentioned. But weakness in the legs and cramps can be caused by loss of micronutrients and electrolytes.

Commonly double vision is caused due to stress but to exclude that you might need to visit eye specialist and get your vision and fundus examination done

Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor